Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 467948, 7 pages
http://dx.doi.org/10.1155/2013/467948
Research Article

The Ornstein-Uhlenbeck-Type Model with a Hybrid Dividend Strategy

School of Mathematical Sciences, Qufu Normal University, Shandong 273165, China

Received 3 August 2013; Revised 18 December 2013; Accepted 18 December 2013

Academic Editor: Mina Abd-El-Malek

Copyright © 2013 Dan Zhu and Chuancun Yin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dan Zhu and Chuancun Yin, “The Ornstein-Uhlenbeck-Type Model with a Hybrid Dividend Strategy,” Journal of Applied Mathematics, vol. 2013, Article ID 467948, 7 pages, 2013. doi:10.1155/2013/467948